MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Model Number 32-8105-25-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/13/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the location of the product is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was undergoing an initial right total elbow arthroplasty with ulnar nerve transposition.Subsequently, a small, minimally displaced fracture of the patient's medial condyle occurred during the procedure as the humerus was driven in fully.The fracture was pinned and there was no further intra-operative complications reported.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: component codes: mechanical (g04) - stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional and a timeline was created.Review of the available records identified the following: patient underwent rt.Elbow arthroplasty on (b)(6) 2011 by (b)(6).Full rom achieved with trial components.A small, minimally displaced fracture of the medial condyle occurred as the humerus was driven in fully, this was pinned with a 2.0 wire.Full rom was also achieved with final components.Plan: patient to remain hospitalized overnight for pain control, follow-up visit with imaging in 10 days.No further intra-op complications noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15300263
Report Number0001822565-2022-02454
Device Sequence Number2467654
Product Code JDC
UDI-Device Identifier00889024508590
UDI-Public(01)00889024508590(17)160331(10)61635055
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number32-8105-25-04
Device Catalogue Number32810502504
Device Lot Number61635055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight60 KG